Jump to content

Weird Episodes - Tremor, Eye Stuff, Confusion?


peregrine
 Share

Recommended Posts

Hi all - since starting clonidine (which I otherwise love) I've had these weird episodes about once or twice a week. They start fairly suddenly - the first thing that's obvious is a fairly strong tremor, and then I get some weird eye stuff (my eyes feel like they're vibrating and I lose much of my depth perception and my vision blurs more frequently, which also messes with my balance somewhat). I also get confusion (speech is hard but doable, I don't feel safe walking places alone since I'm a bit disoriented) and I feel hot, cold, or both at the same time, but heart rate is normal. They tend to last for a few hours, give or take, and I'm usually pretty wiped afterwards for the rest of the day. No obvious prodome, either - they just start - often when I'm sitting down, sometimes stressed, sometimes not. Sadly haven't had my BP monitor with me when they've happened, so I'm not sure what if anything that's doing.

Has anyone here had anything similar (tremor, eye weirdness, temperature - all episodal)? I'm going to email my neurologist about it, but I'm curious if this sounds familiar to anyone.

Link to comment
Share on other sites

I don't take clonidine but, I have weird neuro symptoms. Lately, I am constantly in a state of "brain fog" - I feel weak and tired all the time - my concentration is not so good and I am having difficulty putting thoughts together in an organized fashion. I get tremors occasionally in my left hand and on the left side of my face. My depth perception is also distorted and I occasionally even lose the perception that I am in my own body.....weird huh? I am just putting it all off on the severe autonomic dysfunction - I figure it is just progressing - all of my MD's have warned me that it will progress - some days more rapidly than others.....so....keeps life entertaining!

Link to comment
Share on other sites

I had the same symptoms too.I would wake up feeling like this or if i was at work,or even when i was sitted.I wasn't taking clonodine but as Kimberly said this is a dysautonomia thing.My episodes were so bad that i frequently was numb in the face,tongue,spine or limbs.I found it hard to talk and felt detached from the environment.I had several eeg's and the neurologists thought it was some kind of epileptic seizure(my eeg's showed abnormal waves)but even after antiepileptic treatment i still had the symptoms.

Link to comment
Share on other sites

I'm on two antiseizure meds, but low doses, not the amount they would really give for seizures, but my neurontin is being upped, as we speak for my fibro! I think they really help with this, but I still have episodes, where I almost fall over in choir, when I look to the side. It's a good thing I have friends to hold me up on occasion. Used to have a lot of eye issues, and still don't drive very much, only a couple of miles at night, but I believe that my supplements have really helped with that and the confusion, too. I take CoQ10, and have told all my doctors all the mito supplements I'm on, too; I was almost to the point of going to a neuro opthamologist! Now I can see so much better, and it has nothing to do with an opthamologist...I drink alot of smoothie drinks with supplements and antioxidants, too, and I eat a lot of avocados. They have 20 nutrients in them!!

Link to comment
Share on other sites

I do not take that medication but I do get most of those symptoms. I usually get the tremors when I have been walking or standing for too long. Sugar seems to help so I keep bottles of coke in the car and I also carry glucose tablets with me. We have checked my blood sugar during the episodes and it's always normal. I also sometimes have trouble w vision depth. Brain fog is a big problem for me. I started homeschooling this year because I was never getting to school because I was always sick. But whenever I try to do work I have to read over something about 4 times until I really understand it. I also have a lot of problems with spelling now. I know the brain fog mainly has to do with pots, but I'm not sure about the other symptoms

Link to comment
Share on other sites

Neurologist says "hunh, weird, I don't have anything to say other than it's probably underlying POTS and not clonidine." I've asked if switching to the patch might help - more consistent dosing (though I've been very good about the every 12 hours dosage, a steady dose might be better than two larger doses). We'll see what he says.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...